Alert archive / Louisiana / Small Craft Advisories in 2022
Small Craft Advisory 21, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Mar 20, 2022, 4:16 AM CDT. It took effect at Mar 20, 2022, 7:00 PM CDT. It was in force for 66 hr.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2022, 4:16 AM CDT (09:16 UTC)
- In effect from
- Mar 20, 2022, 7:00 PM CDT
- Expired
- Mar 23, 2022, 1:00 PM CDT
- In force
- 66 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted.
628 WHUS74 KLCH 200916 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 416 AM CDT Sun Mar 20 2022 GMZ450-452-455-470-472-475-201730- /O.NEW.KLCH.SC.Y.0021.220321T0000Z-220322T0000Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 416 AM CDT Sun Mar 20 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT MONDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 40 kt and seas 6 to 9 ft expected. * WHERE...Portions of the Gulf of Mexico. * WHEN...From 7 PM this evening to 7 PM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ430-432-435-201730- /O.NEW.KLCH.SC.Y.0021.220321T1200Z-220322T0000Z/ Sabine Lake-Calcasieu Lake-Vermilion Bay- 416 AM CDT Sun Mar 20 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT MONDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt expected. * WHERE...Sabine Lake, Calcasieu Lake and Vermilion Bay. * WHEN...From 7 AM to 7 PM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
11 follow-up statements
053 WHUS74 KLCH 202114 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 414 PM CDT Sun Mar 20 2022 GMZ450-452-455-470-472-475-210515- /O.EXT.KLCH.SC.Y.0021.220321T0000Z-220323T1200Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 414 PM CDT Sun Mar 20 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 ft expected. * WHERE...Portions of the Gulf of Mexico. * WHEN...Until 7 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ430-432-210515- /O.EXT.KLCH.SC.Y.0021.220321T1200Z-220322T1200Z/ Sabine Lake-Calcasieu Lake- 414 PM CDT Sun Mar 20 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM MONDAY TO 7 AM CDT TUESDAY... * WHAT...Southeast winds 15 to 20 kt with gusts up to 30 kt expected. * WHERE...Sabine Lake and Calcasieu Lake. * WHEN...From 7 AM Monday to 7 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ435-210515- /O.EXT.KLCH.SC.Y.0021.220321T1200Z-220323T1200Z/ Vermilion Bay- 414 PM CDT Sun Mar 20 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM MONDAY TO 7 AM CDT WEDNESDAY... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt expected. * WHERE...Vermilion Bay. * WHEN...From 7 AM Monday to 7 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
849 WHUS74 KLCH 210501 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 1201 AM CDT Mon Mar 21 2022 GMZ450-452-455-470-472-475-212100- /O.CON.KLCH.SC.Y.0021.000000T0000Z-220323T1200Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 1201 AM CDT Mon Mar 21 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 ft expected. * WHERE...Portions of the Gulf of Mexico. * WHEN...Until 7 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ430-432-212100- /O.CON.KLCH.SC.Y.0021.220321T1200Z-220322T1200Z/ Sabine Lake-Calcasieu Lake- 1201 AM CDT Mon Mar 21 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 AM CDT TUESDAY... * WHAT...Southeast winds 15 to 20 kt with gusts up to 30 kt expected. * WHERE...Sabine Lake and Calcasieu Lake. * WHEN...From 7 AM Monday to 7 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ435-212100- /O.CON.KLCH.SC.Y.0021.220321T1200Z-220323T1200Z/ Vermilion Bay- 1201 AM CDT Mon Mar 21 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 AM CDT WEDNESDAY... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt expected. * WHERE...Vermilion Bay. * WHEN...From 7 AM Monday to 7 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
191 WHUS74 KLCH 210916 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 416 AM CDT Mon Mar 21 2022 GMZ450-452-455-470-472-475-211730- /O.CON.KLCH.SC.Y.0021.000000T0000Z-220323T1200Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 416 AM CDT Mon Mar 21 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 ft expected. * WHERE...Portions of the Gulf of Mexico. * WHEN...Until 7 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ430-432-211730- /O.CON.KLCH.SC.Y.0021.220321T1200Z-220322T1200Z/ Sabine Lake-Calcasieu Lake- 416 AM CDT Mon Mar 21 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 AM CDT TUESDAY... * WHAT...Southeast winds 15 to 20 kt with gusts up to 30 kt expected. * WHERE...Sabine Lake and Calcasieu Lake. * WHEN...From 7 AM Monday to 7 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ435-211730- /O.CON.KLCH.SC.Y.0021.220321T1200Z-220323T1200Z/ Vermilion Bay- 416 AM CDT Mon Mar 21 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 AM CDT WEDNESDAY... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt expected. * WHERE...Vermilion Bay. * WHEN...From 7 AM Monday to 7 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
167 WHUS74 KLCH 211655 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 1155 AM CDT Mon Mar 21 2022 GMZ435-450-452-455-470-472-475-220330- /O.CON.KLCH.SC.Y.0021.000000T0000Z-220323T1200Z/ Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 1155 AM CDT Mon Mar 21 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WHAT...South winds 20 to 25 kt with gusts up to 35 kt and seas 7 to 10 ft. * WHERE...Portions of and the coastal lakes and bays of the Gulf of Mexico. * WHEN...Until 7 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ430-432-220330- /O.CON.KLCH.SC.Y.0021.000000T0000Z-220322T1200Z/ Sabine Lake-Calcasieu Lake- 1155 AM CDT Mon Mar 21 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt. * WHERE...Sabine Lake and Calcasieu Lake. * WHEN...Until 7 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
118 WHUS74 KLCH 220219 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 919 PM CDT Mon Mar 21 2022 GMZ435-450-452-455-470-472-475-221200- /O.CON.KLCH.SC.Y.0021.000000T0000Z-220323T1200Z/ Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 919 PM CDT Mon Mar 21 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 ft. * WHERE...Portions of and the coastal lakes and bays of the Gulf of Mexico. * WHEN...Until 7 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ430-432-221200- /O.CON.KLCH.SC.Y.0021.000000T0000Z-220322T1200Z/ Sabine Lake-Calcasieu Lake- 919 PM CDT Mon Mar 21 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WHAT...Southeast winds 15 to 20 kt with gusts up to 30 kt. * WHERE...Sabine Lake and Calcasieu Lake. * WHEN...Until 7 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
273 WHUS74 KLCH 220856 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 356 AM CDT Tue Mar 22 2022 GMZ430-432-221700- /O.EXT.KLCH.SC.Y.0021.000000T0000Z-220322T1800Z/ Sabine Lake-Calcasieu Lake- 356 AM CDT Tue Mar 22 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...South winds 15 to 25 kt. * WHERE...Sabine Lake and Calcasieu Lake. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ435-221700- /O.EXT.KLCH.SC.Y.0021.000000T0000Z-220323T0000Z/ Vermilion Bay- 356 AM CDT Tue Mar 22 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...South winds 15 to 25 kt with gusts up to 40 kt. * WHERE...Vermilion Bay. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ450-452-455-470-472-475-221700- /O.CON.KLCH.SC.Y.0021.000000T0000Z-220323T1200Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 356 AM CDT Tue Mar 22 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft. * WHERE...Portions of the Gulf of Mexico. * WHEN...Until 7 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 13
774 WHUS74 KLCH 221604 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 1104 AM CDT Tue Mar 22 2022 GMZ450-452-455-470-472-475-230015- /O.CON.KLCH.SC.Y.0021.000000T0000Z-220323T1200Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 1104 AM CDT Tue Mar 22 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft. * WHERE...Portions of the Gulf of Mexico. * WHEN...Until 7 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ430-432-221800- /O.CON.KLCH.SC.Y.0021.000000T0000Z-220322T1800Z/ Sabine Lake-Calcasieu Lake- 1104 AM CDT Tue Mar 22 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...South winds 15 to 20 kt. * WHERE...Sabine Lake and Calcasieu Lake. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ435-230000- /O.CON.KLCH.SC.Y.0021.000000T0000Z-220323T0000Z/ Vermilion Bay- 1104 AM CDT Tue Mar 22 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...South winds 15 to 25 kt with gusts up to 40 kt. * WHERE...Vermilion Bay. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
503 WHUS74 KLCH 221907 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 207 PM CDT Tue Mar 22 2022 GMZ450-452-455-470-472-475-230500- /O.EXT.KLCH.SC.Y.0021.000000T0000Z-220323T1800Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 207 PM CDT Tue Mar 22 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT WEDNESDAY... * WHAT...West winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 ft. * WHERE...Portions of the Gulf of Mexico. * WHEN...Until 1 PM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ435-230000- /O.CON.KLCH.SC.Y.0021.000000T0000Z-220323T0000Z/ Vermilion Bay- 207 PM CDT Tue Mar 22 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt. * WHERE...Vermilion Bay. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
326 WHUS74 KLCH 230005 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 705 PM CDT Tue Mar 22 2022 GMZ435-230115- /O.EXP.KLCH.SC.Y.0021.000000T0000Z-220323T0000Z/ Vermilion Bay- 705 PM CDT Tue Mar 22 2022 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds have decreased to below Small Craft Advisory criteria and thus the advisory has been cancelled. $$ GMZ450-452-455-470-472-475-230815- /O.CON.KLCH.SC.Y.0021.000000T0000Z-220323T1800Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 705 PM CDT Tue Mar 22 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 4 to 7 ft. * WHERE...Portions of the Gulf of Mexico. * WHEN...Until 1 PM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
288 WHUS74 KLCH 230216 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 916 PM CDT Tue Mar 22 2022 GMZ450-452-455-470-472-475-231100- /O.CON.KLCH.SC.Y.0021.000000T0000Z-220323T1800Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 916 PM CDT Tue Mar 22 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 4 to 7 ft. * WHERE...Portions of the Gulf of Mexico. * WHEN...Until 1 PM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
028 WHUS74 KLCH 230853 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 353 AM CDT Wed Mar 23 2022 GMZ450-452-455-470-472-475-231800- /O.CON.KLCH.SC.Y.0021.000000T0000Z-220323T1800Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 353 AM CDT Wed Mar 23 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...Portions of the Gulf of Mexico. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Mar 20, 4:16 AM CDT, 0 minutes earlier.
Area forecast discussion, Mar 20, 4:16 AM CDT, 0 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
416 AM CDT Sun Mar 20 2022
.SHORT TERM [Today through Tuesday]...
One more day of very pleasant, spring like conditions today ahead
of a significant severe weather threat shaping up Monday evening
through Tuesday. Surface high pressure will gradually shift east
along the gulf coast through the day allowing light easterly winds
to turn southeasterly and increase somewhat through the afternoon.
The pressure gradient will tighten quickly overnight between this
high and a developing surface low over west Texas. This will
result in southerly winds in the 20-30 MPH range with gusts up to
40 Monday. A wind advisory will likely be required.
The strong southerly flow will advect significant, deep moisture
north out of the gulf with surface dewpoints climbing into the
lower 60s. Forecast soundings have been very consistent in
forecasting PWAT values very near the maximum climatological range
for this time of year. As the extratropical cyclone ejects
northeast across central and northeast Texas, it will tap into
this abundant moisture to produce widespread, heavy rain producing showers
and thunderstorms across the region beginning late Monday
afternoon through Tuesday. The concern is that as the center of
the low lifts northeast, the trailing trof across the region will
slow down allowing this heavy rainfall to train for several hours.
While there has been some run to run variation, the latest
guidance is in pretty good agreement on the best region for
training to be across southeast and northeast Texas into northwest
Louisiana. The NBM 10% exceedence qpf values are running in the
four to five inch range and this does not appear at all
unreasonable should training occur. After collaboration, WPC has
placed this region in a moderate risk for excessive rainfall and a
flash flood watch will likely be issued later today.
Guidance remains very consistent on the significant severe
weather threat with some of the most supportive parameters that
have been seen in this area in quite some time. Forecast 0-1 km
SRH has been ranging between 400 and 500. There is more variation
between models on how much CAPE will be available, but all are
sufficient for widespread convection. SPC has maintained their day
two enhanced risk, but given the slight slow down in the forward
speed, it has been shifted back to the west. That should not be
misconstrued as a reduction in overall severe risk. The higher
risk for our region has simply been shifted forward to the day
three forecast period which now includes the eastern portions of
our area in a moderate risk (a pretty uncommon occurrence on
SPC's day three outlook). The potential will exist for the
development of several tornadoes across the region with strong
tornadoes not out of the question primarily within the discreet
cells expected to develop ahead of the front Monday evening into
Tuesday.
The frontal boundary accompanying the low will push through
southeast Texas by mid morning Tuesday, southwest and central
Louisiana by early afternoon and south central Louisiana by late
afternoon. The pressure gradient will remain tight behind the
front with strong northerly winds developing in it's wake Tuesday
afternoon into Tuesday night.
Jones
.LONG TERM [Wednesday through Saturday]...
In the wake of the early week active weather, the medium to long
range period forecast is generally benign. An expansive longwave
trof will still dominate the central CONUS on WED, with westerly low
level flow underneath fast SW flow aloft across the NW Gulf Coast
region. A cooler and drier continental airmass will yield below
normal temperatures WED and THU, with highs in the mid to upper 60s
and lows in the lower to mid 40s. The upper trof will finally shift
east of the area THU/THU night as one final shortwave rounds its
base. This feature will have scant MSTR to work with, at best
resulting in a slight uptick in cloud cover. A deep layer W to NW
flow regime will then prevail to close out the work week and start
the weekend amid increasing thicknesses as a low/mid level ridge
builds across ERN TX. A gradual but steady moderating temperature
trend is expected.
13
&&
.MARINE...
Southeasterly winds will gradually increase through Sunday as
high pressure moves off to the east. Strong onshore winds are
expected Monday through Tuesday as low pressure forms over the
Southern Plains. Expect increased chances of showers and
thunderstorms Monday afternoon though Tuesday, with some of the
storms possibly reaching severe limits. By Tuesday night, a cold
frontal passage will end the precipitation, and followed by
offshore flow through Wednesday.
66
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 75 48 75 62 / 0 0 20 80
LCH 75 53 74 63 / 0 0 40 80
LFT 76 53 78 66 / 0 0 10 60
BPT 75 57 75 62 / 0 0 60 90
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory from 7 PM this evening to 7 PM CDT Monday
for GMZ450-452-455-470-472-475.
Small Craft Exercise Caution through this evening for GMZ470-472-
475.
Small Craft Advisory from 7 AM to 7 PM CDT Monday for GMZ430-432-
435.
Small Craft Exercise Caution from this evening through Monday
morning for GMZ430-432-435.
&&Hazardous weather outlook, Mar 19, 3:15 PM CDT, 13 hours 1 minute before
Hazardous Weather Outlook National Weather Service Lake Charles LA 315 PM CDT Sat Mar 19 2022 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-202015- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron- Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton- Southern Jasper-Southern Newton- 315 PM CDT Sat Mar 19 2022 This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Southerly winds are expected to become strong and gusty on Monday, and a wind advisory may be needed, especially for areas along and south of the I-10 corridor. Monday afternoon into Monday evening, widespread showers and thunderstorms are expected to move into or develop across parts of east Texas and western Louisiana. The Storm Prediction Center has outlined areas generally along and north of a Sour Lake, Texas to Iowa, Louisiana line in an Enhanced Risk (level 3 out of 5) for severe thunderstorms, with all modes of severe weather possible. These showers and thunderstorms, along with the attendant severe weather potential, will persist overnight and into Tuesday, shifting gradually eastward with time until finally exiting to the east with the passage of a frontal boundary by Tuesday evening. Residents are encouraged to continue to monitor subsequent forecasts for this time period. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-450-452-455-470-472-475-202015- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 315 PM CDT Sat Mar 19 2022 This Hazardous Weather Outlook is for the Gulf of Mexico and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. An exercise caution headline may be needed over the Gulf waters beyond 20 NM Sunday. Moderate to strong onshore winds are possible on Monday into Tuesday. Small craft advisories may be needed. Widespread showers and thunderstorms are expected Monday night into Tuesday, along with the potential for severe thunderstorms posing a risk of waterspouts, large hail, and strong winds. Marine interests should continue to monitor subsequent forecasts for this time period. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 3:17 PM CDT | Flood Watch | LCH | Allen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more | 50 hr |
| Mar 20, 4:14 PM CDT | Wind Advisory | LCH | Allen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more | 49 hr |
Nearby
Small Craft Advisories in Louisiana, 2022Every small craft advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.